Open Access
Translator Disclaimer
2007 Connective $\mathrm{Im}(J)$–theory for cyclic groups
Karlheinz Knapp
Algebr. Geom. Topol. 7(2): 797-828 (2007). DOI: 10.2140/agt.2007.7.797

Abstract

We study connective Im(J)–theory for the classifying space Bpa of a finite cyclic p–group and compute the Im(J)–cohomology groups completely. We also compute the Im(J)–homology groups, with the exception of a finite range of dimensions.

Citation

Download Citation

Karlheinz Knapp. "Connective $\mathrm{Im}(J)$–theory for cyclic groups." Algebr. Geom. Topol. 7 (2) 797 - 828, 2007. https://doi.org/10.2140/agt.2007.7.797

Information

Received: 18 July 2006; Accepted: 20 March 2007; Published: 2007
First available in Project Euclid: 20 December 2017

zbMATH: 1175.19005
MathSciNet: MR2336242
Digital Object Identifier: 10.2140/agt.2007.7.797

Subjects:
Primary: 19L64, 55N35
Secondary: 19D99, 19L20

Rights: Copyright © 2007 Mathematical Sciences Publishers

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.7 • No. 2 • 2007
MSP
Back to Top